| Catalog Number |
705710 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient's weight was not provided.When the requested information becomes available, a supplementary report will be submitted.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
Event or Problem Description
Per (b)(4), during clinical procedure, lack of primary stability was noticed.